# SDR AALA202305018334

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 39,125 hours, 4,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EVACUATION COMMAND SIGNAL NOT WORKING CORRECTLY AT 5R AFTER SELECTING EVACUATION COMMAND THE HORN SHUT OFF BUTTON SHOULD SILENCE HORN AT THAT STATION. REMOVED AND REPLACED FLIGHT ATTENDANT EMERGENCY ALARM ASSEMBLY.
